MathSciNet Relay Station
MathSciNet bibliographic data
MR1441444 (98f:34095) 34K05 (33C20 45J05)
Iserles, Arieh; Liu, Yunkang Integro-differential equations and generalized hypergeometric functions. J. Math. Anal. Appl. 208 (1997), no. 2, 404–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement